UGC Approved Journal no 63975

ISSN: 2349-5162 | ESTD Year : 2014
Call for Paper
Volume 8 | Issue 5 | May 2021

JETIREXPLORE- Search Thousands of research papers



WhatsApp Contact
Click Here

Published in:

Volume 5 Issue 7
July-2018
eISSN: 2349-5162

UGC and ISSN approved 7.95 impact factor UGC Approved Journal no 63975

7.95 impact factor calculated by Google scholar

Unique Identifier

Published Paper ID:
JETIRC006358


Registration ID:
184636

Page Number

287-289

Share This Article


Jetir RMS

Title

Index theory on a plane and its application

Abstract

In this review paper we give some results in geometry whose statements are easily understandable and are interesting. For this, one needs to understand the notion of the index of the curve with respect to the vector field. Working out on the theorems about the Index of the singular point of the vector field in a plane we come out the pleasant and surprising fact that the number of peaks and the number of valleys exceeds by one the number of passes on a mountain island.

Key Words

Vector field, Singular point, Index of a curve, Index of singular point, Lebesgue lemma

Cite This Article

"Index theory on a plane and its application", International Journal of Emerging Technologies and Innovative Research (www.jetir.org), ISSN:2349-5162, Vol.5, Issue 7, page no.287-289, July-2018, Available :http://www.jetir.org/papers/JETIRC006358.pdf

ISSN


2349-5162 | Impact Factor 7.95 Calculate by Google Scholar

An International Scholarly Open Access Journal, Peer-Reviewed, Refereed Journal Impact Factor 7.95 Calculate by Google Scholar and Semantic Scholar | AI-Powered Research Tool, Multidisciplinary, Monthly, Multilanguage Journal Indexing in All Major Database & Metadata, Citation Generator

Cite This Article

"Index theory on a plane and its application", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.5, Issue 7, page no. pp287-289, July-2018, Available at : http://www.jetir.org/papers/JETIRC006358.pdf

Publication Details

Published Paper ID: JETIRC006358
Registration ID: 184636
Published In: Volume 5 | Issue 7 | Year July-2018
DOI (Digital Object Identifier):
Page No: 287-289
Country: -, -, - .
Area: Mathematics
ISSN Number: 2349-5162


Preview This Article


Downlaod

Click here for Article Preview

Download PDF

Downloads

0002460

Print This Page

Current Call For Paper

Jetir RMS